MAUDE Adverse Event Report: ARTHREX, INC. LEFTY TIGHT LAG SCREW, Ø10.5MM X 90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ARTHREX, INC. LEFTY TIGHT LAG SCREW, Ø10.5MM X 90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number LEFTY TIGHT LAG SCREW, Ø10.5MM X 90MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a arthrex employee via sems that an 1192-090 lag screw backed out.This was discovered during after the screw was implanted for an unspecified time, a revision surgery is planned.Revision date (b)(6) 2022.

Brand Name
LEFTY TIGHT LAG SCREW, Ø10.5MM X 90MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15250098
Report Number1220246-2022-05408
Device Sequence Number5808316
Product Code HSB
UDI-Device Identifier00848665036534
UDI-Public00848665036534
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120148
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLEFTY TIGHT LAG SCREW, Ø10.5MM X 90MM
Device Catalogue Number1192-090
Device Lot Number212113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Initial Report FDA Received Date08/18/2022
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown